MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 3; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 3; CEMENTLESS HIP STEM
Model Number 01.18.143
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed due to stem loosening 10 years and 10 months after the primary surgery.Quadra-h implanted.
 
Additional Manufacturer Narrative
Batch reviews performed on 03 november 2021.Lot 103236: (b)(4) items manufactured and released on 23-nov-2010.Expiration date: 2015-oct-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.Clinical evaluation performed by medical affairs manager.Femoral component revision performed more than 10 years after primary cementless total hip arthroplasty in a (b)(6) year old man.No information concerning patient general health status and the presence of comorbidities is available.In the radiographic image provided, radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 3
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12890276
Report Number3005180920-2021-00925
Device Sequence Number1521279
Product Code LZO
UDI-Device Identifier07630030804199
UDI-Public07630030804199
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model Number01.18.143
Device Catalogue Number01.18.143
Device Lot Number103236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight80 KG
Patient RaceWhite